# SDR UIEA2016072300622

- Difficulty date: July 22, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,245 hours, 37,734 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MSG FIRE/OVERHEAT SYS C/W QRH 8.25 STATUS MSG RT ENGINE O/H LP2.  RT ENGINE O/H LP1.  PERFORMED FIM 26-11, F/T 804R.  RT ENGINE FAULT CARD M10274 IAW AMM 26-10-01 INSPECTED.  RT ENGINE OVERHEAT DETECTORS, NO DEFECTS NOTED INSP BLEED DUCTS, CLAMPS FOR LEAKS NO DEFECTS NOTED FIRE/OVERHEAT SYS OPS CK GOOD AT THIS TIME.
